Top answers from doctors based on your search:
Disclaimer

diphenhydramine

A 27-year-old male asked:
Dr. James Ferguson
45 years experience in Pediatrics
No: The antihistamine is does not have addictive qualities. Yet a person can become habit driven to continue any product/medication/coffee/food etc.Habitu ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 54-year-old member asked:
Dr. Richard Bensinger
51 years experience in Ophthalmology
Depends: Some Diphenhydramine comes in capsules and some in solid pills. You can cut the pills but the capsules will just squish, break open and spill the con ... Read More
A 54-year-old member asked:
Dr. Nayla Mumneh
28 years experience in Allergy and Immunology
too much: This is too much diphenhydramine, you should not take such high doses before checking with a doctor or guided by a doctor.
A 53-year-old member asked:
Dr. Michael Zacharisen
32 years experience in Allergy and Immunology
Tabs, yes: It is not practical to cut a capsule, but a scored tablet can be easily cut with a pill cutter. There are many formulations of Diphenhydramine in cas ... Read More
A 55-year-old member asked:
Dr. Mandakini Patel
40 years experience in Pediatrics
DiphenhydramineColor: Usually they are pink or pink and white if capsules; but I do not know if soem generic version scould be white.
A 30-year-old female asked:
Dr. Charles Gordon
Specializes in Adolescent Medicine
Depends: Diphenhydramine is the generic name of an antihistamine whose brand name is Benadryl (diphenhydramine). Drugs are usually dosed on body weight and how ... Read More
A 54-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
75mg diphenhydramine: Is larger than a single dose should be for an adult or child. So it is technically an overdose. Normal doses for a child may be 75 to 150mg per day in ... Read More
2
2 thanks
A 53-year-old member asked:
Dr. Joram Seggev
Specializes in Allergy and Immunology
It depends: Diphenhydramine was a major cause of seizures reported to a poison center. At a dose of 7.5mg/Kg (a total dose of 500 mg [20 OTC tablets] for a 150 p ... Read More
3
3 thanks
A 46-year-old member asked:
Dr. Susumu Inoue
53 years experience in Pediatric Hematology and Oncology
More than two: Do not take more than 100 mg.
A 47-year-old member asked:
Dr. Robert Woods
29 years experience in Psychiatry
Dangerous Effects: Although death by Diphenhydramine overdose is uncommon, dangers associated with an overdose include cardiac arrhythmias, delirium, respiratory suppres ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month